# SDR SWAA2020012214588

- Difficulty date: January 9, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT SPAR INBOARD OF #3 FLAP TRACK, WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM.
